# SDR SIMA200717101

- Difficulty date: June 16, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N323AE
- Make and model: Saab 340B
- Aircraft serial: 340B323
- Aircraft time: 23,074 hours, 24,310 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Dump Valve
- Part number: 8120
- Part serial: 350
- Condition: Failed
- Location: Zone 200
- Part time: 23,074 hours, 24,310 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN HYDRAULIC PRESSURE DROPS FROM 3000 PSI TO 2100 PSI WITHIN 35 SECONDS ON GROUND AND INFLIGHT.  REMOVED AND REPLACED HYDRAULIC ACCUMULATOR PRESSURE DUMP VALVE IAW SAAB AMM.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
